# SDR TWAA9913702

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Tie Unit
- Part number: 947F9463
- Condition: Worn
- Location: Right
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, BOTH ENGINE GENERATORS TRIPPED OFF LINE.  THE APU WAS RUNNING AND TOOK THE LOAD.  THE RT GEN RESET BUT THE LT WOULD NOT.  FLIGHT RETURNED TO STL.  REPLACED THE BUS TIE UNIT AND RESET THE LH GEN CONTROL UNIT.  CHECK-C 4-30-99 STL.
